# SDR 98UAL900268

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7294U
- Make and model: Boeing 727222
- Aircraft serial: 21572
- Engine: Pwa JT8D15
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Component: A Biederman,, FLA461004054
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

NR 3 ENGINE OIL PRESSURE LOW TO RED BAND ON TAKEOFF ROLL.  ABORTED TAKEOFF.  *S/D*  CLEANED THE ELECTRICAL CONNECTOR TO THE OIL PRESSURE TRANSMITTER AND SWAPPED THE NR 1 AND NR 3 GAUGES TO ISOLATE THE PROBLEM.  IT SHOWED THAT THE PROBLEM WAS WITH THE INDICATION AND NOT TRUE OIL PRESSURE.  THE OIL PRESSURE TRANSMITTER WAS CHANGED AS A PRECAUTION.
